Exceptional boundary points for the nondivergence equation which are regular for the Laplace equation - and vice-versa
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, p. 315-330
@article{ASNSP_1968_3_22_2_315_0,
     author = {Miller, Keith},
     title = {Exceptional boundary points for the nondivergence equation which are regular for the Laplace equation - and vice-versa},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     pages = {315-330},
     zbl = {0164.13102},
     mrnumber = {229961},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_315_0}
}
Miller, Keith. Exceptional boundary points for the nondivergence equation which are regular for the Laplace equation - and vice-versa. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 2, pp. 315-330. http://www.numdam.org/item/ASNSP_1968_3_22_2_315_0/

[1] Aleksandrov, A.D. Uniqueness conditions and bounds for the solution of the Dirichlet problem (in Russian), Vestnich Leningrad. Univ. Ser. Mat. Mech. Astron., 18 (1963) no. 3, pp. 5-29. | MR 164135

[2] Birkhoff, G., and Rota, G., Ordinary differential equations, Ginn and Co., Boston (1962), p. 259. | MR 138810 | Zbl 0102.29901

[3] Coddington, E., and Levinson, N., Theory of ordinary differential equations, McGraw-Hill, New York (1955), see pp. 132-135. | MR 69338 | Zbl 0064.33002

[4] Courant, R., and Hilbert, D., Methods of mathematical physics, Vol. 2, Interscience, New York (1961), see p. 303 and p. 339. | Zbl 0099.29504

[5] Gilbarg, D., and Serrin, J., On isolated singularities of solutions of second order elliptic differential equations, J. d'Analyse Math., Vol. 4 (1956), pp. 309-340. | MR 81416 | Zbl 0071.09701

[6] Hervé, R.M., Recherches axiomatique sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, Grenoble 12 (1962), pp. 415-571. | Numdam | MR 139756 | Zbl 0101.08103

[7] Kellog, O.D., Foundations of potential theory, Dover, New York (1953), see p. 334 and p. 330. | Zbl 0053.07301

[8] Lebesgue, H., Conditions de regularitè, conditions d'irrégularité, conditions d'impossibilitè dans le problème de Dirichlet, Comptes Rendus, Vol. 178 (1924), pp. 352-354. | JFM 50.0332.01

[9] Littman, W., Stampacchia, G., and Weinberger, H.F., Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. di Pisa, XVII (1963) pp. 45-79. | Numdam | MR 161019 | Zbl 0116.30302

[10] Miller, K., Barriers on cones for uniformly elliptic operators, Ann. Mat. Pura Appl., LXXVI (1967), pp. 93-105. | MR 221087 | Zbl 0149.32101

[11] Miller. K., Existence theory for certain ordinary diffenential equations with a monotone singularity, to appear in Proc. Amer. Math. Soc. | MR 226082 | Zbl 0159.11503

[12] Miller, K., Extremal barriers on cones with Phragmen-Lindelöf theorems and other applications, (to appear). | MR 316884 | Zbl 0231.35004

[13] Pucci, C., Operatori ellittici estremanti, Ann. Mat. Pura Appl., Vol. 72 (1966), pp. 141-170. | MR 208150 | Zbl 0154.12402

[14] Pucci, C., Limitazioni per soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl., Vol. 74 (1966), pp. 15-30. | MR 214905 | Zbl 0144.35801